Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    Sadasius's Avatar
    Sadasius is offline New Member
    Join Date
    Jun 2004
    Location
    HELL
    Posts
    27

    Site Injection swelling with Nile Sus.

    I have never had this problem before. But then again I have never used the Nile version of Sustanon 250 either. At first they did not bug me that much, but now I can't even flex the muscle its so sore when I inject it. I'm wondering if someone else have had this problem before. Its NOT an infection. Its a reaction. I was taking Omnadren 250 (EOD) for about 2 months and switched to Sustanon 250 (EOD) because I didn't like the water retention of Omnadren 250. I'm also using Tren at 75mg\ml ED. The worst one was in my leg, **** did it swell up. I'm being a trooper and I'm still training through the pain. It feels better when I get enough blood in there from training.

  2. #2
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    I have used sustanon for a cycle before and didnt have any problem. I think I have read more posts about people getting sick from it and having injection soreness, infections from sustanon. It seems like the worst drug to take. Its about the cheapest.

    Dont trust a bunch of sweaty rag heads to make your gear. I feel better about taking mexican donkey gear.

    Are you sure its not an infection, I mean if its all swelled up and all. Is the site red?? Does the red spot grow?? if so then you have an infection.

    If you have an area that gets red and then it goes away soon, then it may be a reaction to the BA content. But I dont see why that would be. The stuff I had didnt really burn that much.

  3. #3
    crack is offline Junior Member
    Join Date
    Aug 2004
    Posts
    63
    my third cycle on sust (nile)
    never had that problem where i couldn't flex.
    i have had soreness from the site injection acouple hours after shot.

    that stuff is just as safe as anyother

  4. #4
    dzlx is offline Junior Member
    Join Date
    Jul 2004
    Location
    Europe
    Posts
    56
    I tried injecting sust/deca together and just sust (organon), in both cases there was a really small amount of soreness !

  5. #5
    w_rballs's Avatar
    w_rballs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Buckeye state
    Posts
    2,653
    it could be alot of things. needle size(25g 1-1/12 in is best) , injection method and area of injection( www.spotinjections.com), time of injection ( do it after u get out of a hot shower since the muscle will be relaxed), massage the area when u are done injecting cause it helps to spread out the oil. and quite possibly it might be an infection. i hear of infections with sust more than any other AAS.

  6. #6
    toolman is offline Banned
    Join Date
    May 2003
    Location
    USA
    Posts
    2,585
    Quote Originally Posted by Anhydro78
    I have used sustanon for a cycle before and didnt have any problem. I think I have read more posts about people getting sick from it and having injection soreness, infections from sustanon. It seems like the worst drug to take. Its about the cheapest.

    Dont trust a bunch of sweaty rag heads to make your gear. I feel better about taking mexican donkey gear.

    Are you sure its not an infection, I mean if its all swelled up and all. Is the site red?? Does the red spot grow?? if so then you have an infection.

    If you have an area that gets red and then it goes away soon, then it may be a reaction to the BA content. But I dont see why that would be. The stuff I had didnt really burn that much.
    Alot of bad advice here son..
    1. Sust is not the cheapest. It is more expensive than cyp and enanth.
    2. Niles are made in egypt which is a very Westernized country. Most working for Organon are quite capable
    3. Sust made in any Organon lab is FAR safer than any vet gear due to higher standards that must be passed.
    4. A growing red spot does not always mean infection. Heat from the spot as well as increased body temp are the only symptoms that will confirm without a doubt there is an infection.

    Alot of us have grown nicely for years off of sust made by the "Ragheads" as you say. And once you start talking like that, you are no better than the actual muslim extremists we all wish to burn in hell. Your welcome to your racist views, but keep them to yourself and limit advice to actual knowledge rather than racist condemnation with no regard to actual fact.

  7. #7
    dzlx is offline Junior Member
    Join Date
    Jul 2004
    Location
    Europe
    Posts
    56
    Agreed !

  8. #8
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    Im not your son

    1. They are only 6 dollars an amp( cheaper than any other amp of anything I can get) They are even cheaper if you order in quanity.

    2. Im sure they have factorys that have that meet all the standards of human grade gear. But the last I would call a Civilized or " westernized" country is

    Egypt
    india
    pakistan
    Turkey

    3 Its safer than any vet gear but I hear more negative feedback on Sustanon than any other brand of gear. You would have a lot to read if you just look up sustanon flu.

    4 I have seen an infection first hand from a IM injection and that is exactly how it looked. His body Temp and all that I have no Idea he went to the hospital himself.

    I have never had any problem with sustanon like I said before, But the posts about its use litter steroid topic boards. Just type in the Key Works Sustanon Flu or Sustanon Injection soreness and see how great they are at making that stuff.

    If for no other reason I wouldnt use because it employs and profits the enemy.

    I have nothing for a Raghead or the people that support/defend them. Have a Good one pops!!!!

  9. #9
    irish bulldog's Avatar
    irish bulldog is offline Senior Member
    Join Date
    Dec 2003
    Location
    here
    Posts
    1,446
    yes i get a lump in my glute when i inject nile sus,you just have to live with it.

  10. #10
    Cuttup's Avatar
    Cuttup is offline Senior Member
    Join Date
    Jul 2004
    Location
    Here and there
    Posts
    1,604
    Thats why I dont **** with Sust guy, there's always some **** with that stuff!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •